# SDR SWAA050367

- Difficulty date: February 8, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 48,304 hours, 48,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND STRINGER AT BS 941, STRINGER 23R, CRACKED.  REPAIRED STRINGER SECTION PER SRM.
